Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 38, Issue 2, June 2023  pp. 129–138.

Invariants of surfaces of degree d in P{n}

Authors:  R. V. Gurjar and Alok Maharana
Author institution:Department of Mathematics, Indian Institute of Technology Bombay, Mumbai 400 076, India.

Summary:  We prove that several invariants of a possibly singular complex affine or projective variety of degree d in the affine space A{n}, or P{n}, are bounded by a function of d alone, provided b{1} = 0 for a resolution of singularities of the variety.

Contents   Full-Text PDF